# SDR HEED95420

- Difficulty date: December 13, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N89H
- Make and model: Skrsky S76C
- Aircraft serial: 760406
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 504T412
- Condition: Defective
- Location: Nose Gear
- Part time: 307 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TIRE HAD A KNOT IN MARKED AREA THAT ROSE ABOUT 1/2" ABOVE THE NORMAL SURFACE OF TIRE.  REPLACED UNIT.
